MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SCREW; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SCREW; PROSTHESIS, HIP
Catalog Number 010000998
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 09/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1058 lot# 771480 cer bioloxd option hd 40mm, cat# 650-1064 lot# 843540 cer option type 1 tpr sleve -6.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately three years post-hip surgery, the patient experienced moderate pain and using canes for ambulation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2.The following sections were corrected: d1; d2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 3-year post-op, patient reports sometimes participating in activities such as walking.Moderate pain, slight limp, cane used most of the time.Office visit, pain 1 out of 10, no further problems reported.Ambulates with walker.5-year post-op, patient reports being mostly inactive.Moderate pain, slight limp, uses two canes.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 ACETABULAR SCREW
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23737308
Report Number0001825034-2025-03882
Device Sequence Number13378233
Product Code PBI
UDI-Device Identifier00880304527461
UDI-Public(01)00880304527461(17)251214(10)3709227
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/14/2025
Device Catalogue Number010000998
Device Lot Number3709227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/08/2025
04/16/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/23/2025
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight142 KG
Patient RaceWhite